# SDR DL73K981467

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298862
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AFT CORNER OF THE L2 DOOR CUTOUT WAS FOUND WITH A 3.25 INCH LONG CRACK IN THE SKIN, BONDED DOUBLER, AND UNDERLYING BEAR STRAP.  THE CRACK WAS ROUTED OUT AND AN ALUMINUM       REPAIR DOUBLER AND TRIPLER WERE INSTALLED TO REPAIR THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365222-14, REV A.  THE DAMAGED AREA IS WITHIN THE SSI F-17 REGION.
